Alert archive / North Carolina / Special Weather Statements in 2016

Special Weather Statement, NWS Raleigh, NC

July 22, 2016Hoke County, North Carolina

NWS Raleigh, NC issued this special weather statement at Jul 22, 2016, 7:21 PM EDT for Hoke County, North Carolina. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 22, 2016, 7:21 PM EDT (23:21 UTC)
Expired
Jul 22, 2016, 8:00 PM EDT
In force
39 min
Issued by
NWS Raleigh, NC

County Hoke County, NC

The radar

The Raleigh/Durham radar (KRAX), 75 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 22, 7:50 PM EDTTSTM WND DMG8 Ese Vass, NCTREE ACROSS THE ROAD AT HIGHWAY 690 AND WRIGHT ROAD IN VASS.
Jul 22, 7:55 PM EDTTSTM WND DMG6 Ssw Pineview, NCTREE DOWN ACROSS THE ROAD AT 3882 HILLMON GROVE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 11.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 418 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
418 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

294 
WWUS82 KRAH 222321
SPSRAH

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
721 PM EDT FRI JUL 22 2016
 
NCZ075-077-086-088-230000-
CUMBERLAND NC-HOKE NC-MOORE NC-HARNETT NC-
721 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN
CUMBERLAND...NORTHEASTERN HOKE...EAST CENTRAL MOORE AND SOUTHWESTERN
HARNETT COUNTIES UNTIL 800 PM EDT...

AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR POPE AFB...OR 7 MILES NORTH OF FORT BRAGG...
MOVING SOUTH AT 10 MPH.

WIND GUSTS AS HIGH AS 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...RAEFORD...FORT BRAGG...POPE AFB...HOPE MILLS...
SPRING LAKE...ROCKFISH...PINEVIEW...BONNIE DOONE AND ANDERSON CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 45
MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH
CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.
 
&&

LAT...LON 3531 7921 3531 7918 3532 7912 3533 7894
      3496 7885 3495 7926
TIME...MOT...LOC 2321Z 358DEG 11KT 3524 7903 

$$

VINCENT

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this special weather statement went out at Jul 22, 7:20 PM EDT, 1 minute earlier.

Area forecast discussion, Jul 22, 7:20 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Raleigh NC
720 PM EDT FRI JUL 22 2016

.Synopsis...
A hot mid level ridge of high pressure will expand from the central
U.S. across the mid-Atlantic states and Carolinas into early next
week.

&&

.Near Term /Overnight/...
As of 720 pm Friday...

Central NC lies on the eastern periphery of a deep upper level ridge
(centered over the lower Midwest) and on the western periphery of an
upper level trough stalled offshore the Southeast coast. Similar to
yesterday, diurnal destabilization this afternoon has been strongest
in the W/SW Piedmont (1000-2000 J/kg MLCAPE) and weakest (500-1000
J/kg MLCAPE) in eastern/coastal NC where subsidence prevails on the
backside of the upper level trough stalled offshore. Small amplitude
disturbances /DPVA/ rounding the NE periphery of the 300 mb ridge
over the central Appalachians could track into western NC this
eve/tonight, however, the 'sphere of influence' of such disturbances
should remain west of central NC as they track S/SSW along the
eastern periphery of the H3 ridge. As a result, forcing for ascent
this evening will be confined to shallow convergence attendant a
weak Piedmont trough and convective outflow. With the above in mind,
expect scattered convection to largely remain confined along/west of
Highway 1 and to gradually weaken/dissipate within a few hours after
the loss of heating/insolation. Expect lows generally in the lower
70s, though a few rural/low-lying areas in the N/NW Piedmont may
fall as low as 68-70F. -Vincent

&&

.Short Term /Saturday and Saturday Night/...
As of 345 PM Friday...

The environment on Saturday should be similar to today, although PW
values are expected to rise steadily, with thicknesses continuing to
climb. We'll also be on the anticyclonic side of MCVs dropping
southward through the southern Appalachians, with no other dynamic
forcing mechanisms evident. So we'll be relying on purely
thermodynamic lift, it appears, focused on differential heating in
the higher terrain as well as subtle boundaries, a few of which may
be leftover from the current convection over western NC. Will expand
the low shower/storm chances a bit from today's pops, but still
expect coverage and upscale growth to be limited by warm and
somewhat dry mid levels. Thicknesses and new guidance indicate highs
of 94-98, and with dewpoints dropping no further than around 70 over
much of the area, heat index values should peak in the 99-104 range
for a couple of hours. This is below advisory criteria, so will
stick with a mention in the HWO for now, but this will certainly be
revisited tonight. Lows Sat night in the low-mid 70s, not allowing
much recovery from the heat stress. -GIH

&&

.Long Term (Sunday through Friday)...
As of 245 PM Friday...

To begin the long term period, the strong upper ridge that provided
multiple days of intense heat across the Central Plains will have
dampened and became elongated in east-west fashion, extending into
the region. As it does, heights will rise over central NC through
the weekend. As such, max low level thickness values are progged to
top out in the low to mid 1440s on Sunday (slightly lower than
previous runs), with similar values on Monday. This combined with
mostly dry conditions and temps not cooling off much as night, temps
will be able to rise well into the mid 90s, maybe even the upper 90s
(warmest on Sunday). This combined with a moist air mass may
necessitate the issuance of a heat advisory, most likely across at
least the eastern half of the forecast area, where heat index values
will approach or exceed 105 degrees. With regards to precip chances,
overall they will stay rather low through early next week, but will
not be zero as there will be a persistent Piedmont trough that could
be a focus for convective development, as well as the sea breeze
and/or any weak disturbances that move through aloft.

The aforementioned ridge will continue to dampen and shift more
offshore through the middle of the week. Also, a shortwave trough is
progged to cross southern Canada and the Great Lakes Monday into
Tuesday. This will propel a cold front towards the region Tuesday
into Wednesday, but as can be expected this time of the year, there
is disagreement with just how far south it will make it and it will
likely stall near or just north of the area and then meander for a
few day. Another shortwave crossing the Ohio Valley will approach
towards the end of the week. Therefore, with us gradually losing the
influence of the upper ridge and with a cold front in the vicinity,
precip chances will start to increase, at least back to the normal
diurnal range, especially towards the middle to end of the week. The
increased cloud cover and precip chances should allow temps to
"cool" back to the low to mid 90s (however, still slightly above
normal). -KRD

&&

.Aviation /18Z Friday through Wednesday/...
As of 1205 PM Friday...

High probabilities of VFR conditions persisting through the next 24
hours. Warm and dry air aloft will suppress most shower/storm
activity over Central NC this afternoon through midday Sat, with
clouds generally scattered and bases above 4 kft. Any isolated
storms would be . The better chances of a stray storm
would be near INT/GSO and FAY, although chances are too low to
include as a prevailing condition. As always, erratic gusty winds
and lightning can be expected in and near any storms. There is a
small chance for patchy shallow MVFR fog in low-lying areas late
tonight into early Sat morning at all TAF sites, but chances are too
small to mention at this time. Surface winds will remain light
through Sat, mainly from the southwest under 10 kts.

Looking beyond 18Z Sat: A few storms are possible late Sat afternoon
into Sat night, primarily at INT/GSO/FAY. Areas of MVFR fog may
develop late Sat night into Sun morning. Shower/storm chances will
start to improve late Sun into Sun night, with scattered daily
storms possible through Wed as the air mass moistens more deeply
over Central NC. Fog is possible early each morning Mon-Wed. -GIH

&&

.Climate...
Record high temperatures and the year in which the record was most
recently set at Raleigh, Greensboro, and Fayetteville.

      Sat Jul 23  Sun Jul 24  Mon Jul 25

RDU    105/1952    101/2011    102/2010
GSO     99/1952     99/1914    101/1914
FAY    103/2011    105/1952    103/1914

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...Hartfield
NEAR TERM...Vincent
SHORT TERM...Hartfield
LONG TERM...KRD
AVIATION...Hartfield
CLIMATE...BLAES
Hazardous weather outlook, Jul 22, 3:01 PM EDT, 4 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
301 PM EDT FRI JUL 22 2016

NCZ007>011-021>028-038>043-073>078-083>086-088-089-231915-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE-
ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE-
JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-
RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON-
301 PM EDT FRI JUL 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

HOT AND HUMID CONDITIONS ARE EXPECTED SATURDAY THROUGH MONDAY.
HEAT INDEX VALUES ARE LIKELY TO APPROACH OR EXCEED 100 DEGREES
EACH DAY. SOME LOCATIONS, MAINLY ACROSS THE EASTERN HALF OF THE
FORECAST AREA, MAY REACH OR EXCEED A HEAT INDEX OF 105 DEGREES
FOR A FEW HOURS, WHICH WOULD NECESSITATE A HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 22, 4:49 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
449 PM EDT FRI JUL 22 2016

NCZ040-041-077-222130-
WAKE NC-CHATHAM NC-HARNETT NC-
449 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHWESTERN WAKE...
SOUTHEASTERN CHATHAM AND NORTH CENTRAL HARNETT COUNTIES UNTIL 530 PM
EDT...

AT 449 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR FUQUAY-VARINA...OR 13 MILES NORTH OF
LILLINGTON...MOVING SOUTH AT 5 MPH.

WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FUQUAY-VARINA...ANGIER...DUNCAN...HARRIS LAKE BOAT LAUNCH...
SHEARON HARRIS RESERVOIR AND RAVEN ROCK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 45
MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH
CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

&&

LAT...LON 3552 7898 3552 7897 3554 7899 3554 7901
      3558 7905 3559 7905 3567 7885 3553 7869
      3552 7871 3552 7870 3551 7871 3543 7888
TIME...MOT...LOC 2049Z 338DEG 6KT 3559 7889

VINCENT
Special weather statement, Jul 22, 4:56 PM EDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
456 PM EDT FRI JUL 22 2016

NCZ076-077-222130-
LEE NC-HARNETT NC-
456 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN LEE AND
NORTHWESTERN HARNETT COUNTIES UNTIL 530 PM EDT...

AT 454 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF SANFORD...MOVING SOUTH
SOUTHEAST AT 5 MPH.

BRIEF WIND GUSTS AS HIGH AS 55 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BROADWAY...SEMINOLE AND RAVEN ROCK STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
55 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.

&&

LAT...LON 3559 7911 3560 7906 3559 7905 3557 7905
      3554 7902 3554 7899 3552 7897 3554 7895
      3543 7888 3541 7909
TIME...MOT...LOC 2054Z 344DEG 4KT 3557 7905

VINCENT
Special weather statement, Jul 22, 5:39 PM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
539 PM EDT FRI JUL 22 2016

NCZ074-222215-
MONTGOMERY NC-
539 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN
MONTGOMERY COUNTY UNTIL 615 PM EDT...

AT 537 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF TROY...MOVING SOUTH AT 10
MPH.

TORRENTIAL RAIN AND WIND GUSTS AS HIGH AS 45 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TROY...BADIN LAKE...AND ELDORADO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 45
MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH
CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
STANDING WATER ON AREA ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND
USE EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3551 7981 3526 7977 3526 8010 3527 8009
      3529 8009 3534 8007 3536 8007 3537 8005
      3539 8006 3540 8008 3545 8010 3551 8011
TIME...MOT...LOC 2137Z 357DEG 8KT 3547 7995

VINCENT
Special weather statement, Jul 22, 5:54 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
554 PM EDT FRI JUL 22 2016

NCZ073-074-222245-
STANLY NC-MONTGOMERY NC-
554 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF EASTERN STANLY AND
WESTERN MONTGOMERY COUNTIES UNTIL 645 PM EDT...

AT 553 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR BADIN LAKE...MOVING SOUTH AT 10 MPH.

TORRENTIAL RAIN AND WIND GUSTS AS HIGH AS 55 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ALBEMARLE...BADIN LAKE...NORWOOD...BADIN...MOUNT GILEAD...
MORROW MOUNTAIN STATE PARK...ELDORADO...
LAKE TILLERY AND UWHARRIE HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
55 MPH ARE CAPABLE OF KNOCKING DOWN A FEW TREES AND BLOWING AROUND
TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
STANDING WATER ON AREA ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND
USE EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3547 8018 3547 7998 3519 7992 3519 8024
      3520 8025
TIME...MOT...LOC 2153Z 001DEG 7KT 3538 8009

VINCENT
Special weather statement, Jul 22, 6:18 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
618 PM EDT FRI JUL 22 2016

NCZ073-074-083-084-222300-
RICHMOND NC-ANSON NC-STANLY NC-MONTGOMERY NC-
618 PM EDT FRI JUL 22 2016

...STRONG THUNDERSTORMS WILL AFFECT PORTIONS OF NORTHWESTERN
RICHMOND...NORTHEASTERN ANSON...SOUTHEASTERN STANLY AND MONTGOMERY
COUNTIES UNTIL 700 PM EDT...

AT 617 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF TROY...MOVING SOUTHEAST AT
10 MPH.

TORRENTIAL RAINFALL AND WIND GUSTS AS HIGH AS 45 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
TROY...BISCOE...ANSONVILLE...NORWOOD...MOUNT GILEAD...NORMAN...
COVINGTON...PEKIN...LAKE TILLERY AND UWHARRIE HAVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 45
MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH
CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
STANDING WATER ON AREA ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND
USE EXTRA CAUTION TO AVOID HYDROPLANING.

&&

LAT...LON 3529 8013 3536 8013 3546 7984 3515 7971
      3499 8007 3521 8015
TIME...MOT...LOC 2217Z 328DEG 11KT 3530 8001

VINCENT
Special weather statement, Jul 22, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
721 PM EDT FRI JUL 22 2016

NCZ075-077-086-088-230000-
CUMBERLAND NC-HOKE NC-MOORE NC-HARNETT NC-
721 PM EDT FRI JUL 22 2016

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHWESTERN
CUMBERLAND...NORTHEASTERN HOKE...EAST CENTRAL MOORE AND SOUTHWESTERN
HARNETT COUNTIES UNTIL 800 PM EDT...

AT 721 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR POPE AFB...OR 7 MILES NORTH OF FORT BRAGG...
MOVING SOUTH AT 10 MPH.

WIND GUSTS AS HIGH AS 45 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
FAYETTEVILLE...RAEFORD...FORT BRAGG...POPE AFB...HOPE MILLS...
SPRING LAKE...ROCKFISH...PINEVIEW...BONNIE DOONE AND ANDERSON CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 45
MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH
CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

&&

LAT...LON 3531 7921 3531 7918 3532 7912 3533 7894
      3496 7885 3495 7926
TIME...MOT...LOC 2321Z 358DEG 11KT 3524 7903

VINCENT

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 3:31 PM EDTSpecial Weather StatementRAHWilson44 min
Jul 22, 3:49 PM EDTSpecial Weather StatementRAHChatham41 min
Jul 22, 3:57 PM EDTSpecial Weather StatementRAHRandolph48 min
Jul 22, 4:19 PM EDTSpecial Weather StatementRAHForsyth41 min
Jul 22, 4:39 PM EDTSpecial Weather StatementRAHDavidson36 min
Jul 22, 4:46 PM EDTSpecial Weather StatementRAHRandolph44 min
Jul 22, 4:49 PM EDTSpecial Weather StatementRAHHarnett41 min
Jul 22, 4:56 PM EDTSpecial Weather StatementRAHLee34 min
Jul 22, 5:02 PM EDTSevere Thunderstorm WarningRAHChatham, Lee43 min
Jul 22, 5:25 PM EDTSevere Thunderstorm WarningRAHChatham, Lee35 min
Jul 22, 5:39 PM EDTSpecial Weather StatementRAHMontgomery36 min
Jul 22, 5:54 PM EDTSpecial Weather StatementRAHStanly51 min
Jul 22, 6:18 PM EDTSpecial Weather StatementRAHMontgomery42 min
Jul 22, 7:35 PM EDTSevere Thunderstorm WarningRAHCumberland, Harnett, Hoke, Moore55 min

Nearby

Special Weather Statements in North Carolina, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.